American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 61 found      Go to page: 1 2 3

[31] Robert J. Bass. Integral representations of univalent functions and singular measures . Proc. Amer. Math. Soc. 110 (1990) 731-739. MR 1028039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Marius Overholt. The area of the complement of a conformally rigid domain . Proc. Amer. Math. Soc. 103 (1988) 448-450. MR 943064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Ram Singh. On the partial sums of convex functions of order $1/2$ . Proc. Amer. Math. Soc. 102 (1988) 541-545. MR 928976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Yusuf Abu-Muhanna and Y. J. Leung. On analytic slit mappings in the class $\Sigma$ . Proc. Amer. Math. Soc. 99 (1987) 44-48. MR 866427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Christian Pommerenke II. The growth of the derivative of a univalent function. Math. Surveys Monogr. 21 (1986) 143-152.
Book volume table of contents
View Article: PDF

[36] William P. Thurston II. Zippers and univalent functions. Math. Surveys Monogr. 21 (1986) 185-197.
Book volume table of contents
View Article: PDF

[37] D. H. Hamilton II. Extremal methods. Math. Surveys Monogr. 21 (1986) 85-94.
Book volume table of contents
View Article: PDF

[38] Uri Srebro. Is the slit of a rational slit mapping in $S$ straight? . Proc. Amer. Math. Soc. 96 (1986) 65-66. MR 813811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] N. G. Makarov. A note on integral means of the derivative in conformal mapping . Proc. Amer. Math. Soc. 96 (1986) 233-235. MR 818450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] J. R. Quine. Dirichlet integral and star-function inequalities . Proc. Amer. Math. Soc. 96 (1986) 249-254. MR 818454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Shinji Yamashita. An area theorem for holomorphic functions . Proc. Amer. Math. Soc. 93 (1985) 615-617. MR 776189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] B. Korenblum. BMO estimates and radial growth of Bloch functions. Bull. Amer. Math. Soc. 12 (1985) 99-102. MR 766963.
Abstract, references, and article information   
View Article: PDF

[43] Johnny E. Brown. A method for investigating geometric properties of support points and applications . Trans. Amer. Math. Soc. 287 (1985) 285-291. MR 766220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Louis Brickman. Functionals of rational type over the class $S$ . Proc. Amer. Math. Soc. 92 (1984) 372-376. MR 759655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Louis Brickman and Stephan Ruscheweyh. On certain support points of the class $S$ . Proc. Amer. Math. Soc. 92 (1984) 61-63. MR 749891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] D. Bshouty and W. Hengartner. On analytic injective matrix functions . Proc. Amer. Math. Soc. 88 (1983) 459-463. MR 699414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Reuven Harmelin. On sets of mutually disjoint univalent meromorphic functions . Proc. Amer. Math. Soc. 86 (1982) 439-446. MR 671211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] D. H. Hamilton. On Littlewood's conjecture for univalent functions . Proc. Amer. Math. Soc. 86 (1982) 32-36. MR 663861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] James A. Jenkins. A uniqueness result in conformal mapping. II . Proc. Amer. Math. Soc. 85 (1982) 231-232. MR 652448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] D. H. Hamilton. The extreme points of $\Sigma $ . Proc. Amer. Math. Soc. 85 (1982) 393-396. MR 656110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Reuven Harmelin. Invariant operators and univalent functions . Trans. Amer. Math. Soc. 272 (1982) 721-731. MR 662063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Margalit Ronen. Structure of complex linear differential equations . Trans. Amer. Math. Soc. 269 (1982) 429-444. MR 637700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] David Minda. The image of the Ahlfors function . Proc. Amer. Math. Soc. 83 (1981) 751-756. MR 630049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Binyamin Schwarz. Injective matrix functions . Proc. Amer. Math. Soc. 83 (1981) 331-336. MR 624924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Sunder Singh and Ram Singh. Subordination by univalent functions . Proc. Amer. Math. Soc. 82 (1981) 39-47. MR 603598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Kee Wai Lau and Ming Chit Liu. On a criterion for the univalence of holomorphic functions . Proc. Amer. Math. Soc. 80 (1980) 651-652. MR 587946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] A. W. Goodman. Valence sequences . Proc. Amer. Math. Soc. 79 (1980) 422-426. MR 567984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Brad G. Osgood. Univalence criteria in multiply-connected domains . Trans. Amer. Math. Soc. 260 (1980) 459-473. MR 574792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Shinji Yamashita. On a theorem of Duren, Shapiro and Shields . Proc. Amer. Math. Soc. 73 (1979) 180-182. MR 516460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Johnny E. Brown. Geometric properties of a class of support points of univalent functions . Trans. Amer. Math. Soc. 256 (1979) 371-382. MR 546923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 61 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia